Show simple item record

dc.contributor.authorRos Oton, Xavier
dc.contributor.authorSerra Montolí, Joaquim
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I
dc.date.accessioned2014-04-30T16:19:40Z
dc.date.created2014-03
dc.date.issued2014-03
dc.identifier.citationRos, X.; Serra, J. The Dirichlet problem for the fractional Laplacian: Regularity up to the boundary. "Journal de mathématiques pures et appliquées", Març 2014, vol. 101, núm. 3, p. 275-302.
dc.identifier.issn0021-7824
dc.identifier.urihttp://hdl.handle.net/2117/22795
dc.description.abstractWe study the regularity up to the boundary of solutions to the Dirichlet problem for the fractional Laplacian. We prove that if u is a solution of (-d)su=g in O, u=0 in Rn\O, for some s¿(0, 1) and g¿L8(O), then u is Cs(Rn) and u/ds|O is Ca up to the boundary ¿O for some a¿(0, 1), where d(x)=dist(x, ¿O). For this, we develop a fractional analog of the Krylov boundary Harnack method. Moreover, under further regularity assumptions on g we obtain higher order Hölder estimates for u and u/ds. Namely, the Cß norms of u and u/ds in the sets {x¿O:d(x)=¿} are controlled by C¿s-ß and C¿a-ß, respectively.These regularity results are crucial tools in our proof of the Pohozaev identity for the fractional Laplacian (Ros-Oton and Serra, 2012 [19,20]). © 2013 Elsevier Masson SAS.
dc.format.extent28 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subject.lcshBoundary element methods
dc.subject.lcshFractional Laplacian
dc.subject.otherBoundary regularity
dc.subject.otherDirichlet problem
dc.subject.otherFractional Laplacian
dc.titleThe Dirichlet problem for the fractional Laplacian: Regularity up to the boundary
dc.typeArticle
dc.identifier.doi10.1016/j.matpur.2013.06.003
dc.rights.accessRestricted access - publisher's policy
local.identifier.drac13856130
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
local.citation.authorRos, X.; Serra, J.
local.citation.publicationNameJournal de mathématiques pures et appliquées
local.citation.volume101
local.citation.number3
local.citation.startingPage275
local.citation.endingPage302


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain